Rocky Mountain Journal of Mathematics

A coincidence theorem in convex sets with applications to periodic solutions of ordinary differential equations

R.E. Gaines and Jairo Santanilla M

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 12, Number 4 (1982), 669-678.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128112

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-669

Mathematical Reviews number (MathSciNet)
MR683861

Zentralblatt MATH identifier
0508.34030

Citation

Gaines, R.E.; M, Jairo Santanilla. A coincidence theorem in convex sets with applications to periodic solutions of ordinary differential equations. Rocky Mountain J. Math. 12 (1982), no. 4, 669--678. doi:10.1216/RMJ-1982-12-4-669. http://projecteuclid.org/euclid.rmjm/1250128112.


Export citation